# SDR 2005UALA00655

- Difficulty date: June 27, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 48,945 hours, 18,396 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR IN REAR OF CABIN ON TAXI OUT.  RIGHT RECIRC FAN FAILED.  DEFERRED PER MEL, THEN REPLACED FAN.  OPS CHECK OK.  RETURNED AIRCRAFT TO SERVICE.
